Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
On agreement forests
Authors: Ding, Y.; Grünewald, S.; Humphries, P. J.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Combinatorial Theory / A
Volume: 118
Issue / Number: 7
Start Page: 2059
End Page: 2065
Document Type: Article
ID: 587708.0
Quartet compatibility and the quartet graph
Authors: Semple, C.; Humphries, P. J.; Grünewald, S.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: The Electronic Journal of Combinatorics
Volume: 15
Issue / Number: 1
Sequence Number of Article: R103
Document Type: Article
ID: 402074.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.